How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 20449
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I had the nexplanon removed after about a month due to

This answer was rated:

I had the nexplanon removed after about a month due to constant bleeding and bad mood swings. I am back on the birth control pill. It has been three weeks since I had the nexplanon removed/been back on the pill. I am bleeding every single day, sometimes heavy and sometimes light. But after I reach an orgasm, whether it be from sex or masturbation, I begin to bleed heavily immediately afterwards and it's bright red. I have taken a pregnancy test and it was negative just in case. I don't have any STDs. My doctor said it's normal and because of the nexplanon removal. I can understand the irregular periods, but why do I bleed heavily right after I achieve an orgasm? She said it's normal but that doesn't seem normal to me.

Hello,

this bleeding problem ia caused by the hormonal changing and no serious reason to worry. Bleeding is getting heavier after orgasm because of the contraction of the uterus muscle.

During the following cycle you should return to a regular period timing.

Best regards,

Dr. N. Scheufele

Dr Norbert Scheufele and other OB GYN Specialists are ready to help you